# SDR ASOA2015060212970

- Difficulty date: May 17, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,659 hours, 24,173 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RT ELEVATOR WHERE PANEL 344CB GOES TAB WITH NUTPLATE IS CRACKED.  FABRICATED DOUBLER  IAW DWG 600-24054 SNIEO NR S01.  INSTALLED DOUBLER  IAW SRM 51-42-06.
